# SDR CA091120004

- Difficulty date: November 20, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 7,780 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: FHE2112
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND IGNITER PLUG , 2 OF 4 INSTALLED FAILED CAUSED BY IGNITER INTERIOR CATHODE BECOMING LOOSE.
